MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 PFC SIG RPF INS SZ 2 10MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT

DEPUY INTERNATIONAL LTD - 8010379 PFC SIG RPF INS SZ 2 10MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT
Model Number 95-1020
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2010 via tka.It was reported that the revision surgery was performed on (b)(6) 2020 by replacing the tibial insert (p/n: 951020) with an unknown new tibial insert because the patient had unsteadiness of knee.The explanted tibial insert had severely broken at posterior site and its post.The surgery was completed, and it was unknown whether there was a surgical delay or not.No further information is available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  .
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy as not synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : the device was reviewed by bioengineering and a report was received stating; it is unlikely that a potential product issue was present.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIG RPF INS SZ 2 10MM
Common Device Name
PFC SIGMA RP-F : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key9848758
Report Number1818910-2020-08469
Device Sequence Number2871567
Product Code NJL
UDI-Device Identifier10603295230298
UDI-Public10603295230298
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number95-1020
Device Catalogue Number951020
Device Lot NumberEC1CF4000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2020
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer04/16/2020
05/14/2020
05/29/2020
Initial Report FDA Received Date03/18/2020
Supplement Report FDA Received Date04/17/2020
05/18/2020
06/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;